MathSciNet Relay Station
MathSciNet bibliographic data
MR396878 (53 #738) 26A75
Varma, A. K. An analogue of some inequalities of P. Turán concerning algebraic polynomials having all zeros inside $[-1,+1]$. Proc. Amer. Math. Soc. 55 (1976), no. 2, 305–309.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement